MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; CATHETER, PERCUTANEOUS

SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; CATHETER, PERCUTANEOUS
Model Number SR-5025-BC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred requiring additional intervention.An enroute enflate transcarotid rx balloon dilatation catheter was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.The patient presented as asymptomatic.The clamp was on and flow reversal was established.When attempting to cross the lesion with the 0.014 guidewire, the enflate balloon unintentionally led the wire, resulting in a dissection of the left common carotid artery (cca).The true lumen was accessed and an additional enroute stent was used to cover the dissection.The tcar procedure was successfully completed.After closure of the carotid artery, ultrasound was used to interrogate the access site for remaining dissection.This was negative for dissection.The patient was expected to fully recover.

Brand Name
ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22060059
Report Number2124215-2025-32510
Device Sequence Number8328957
Product Code LIT
UDI-Device Identifier00811311020942
UDI-Public(01)00811311020942(17)270123(10)413520
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-5025-BC
Device Catalogue NumberSR-5025-BC
Device Lot Number0000413520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/21/2025
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient RaceWhite